MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2 L

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2 L
Model Number 02.12.0002L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 december 2020: lot 163318: (b)(4) items manufactured and released on 26-july-2016.Expiration date: 2021-06-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved in the event: gmk-sphere 02.12.0310fl tibial insert fixed sphere flex size 3/10 mm l lot.186012 (k121416).Batch review performed on 09 december 2020: lot 186012: (b)(4) items manufactured and released on 29-nov-2018.Expiration date: 2023-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1203l tibial tray fixed cemented size 3 l lot.1910488 (k090988).Batch review performed on 09 december 2020: lot 1910488: (b)(4) items manufactured and released on 24-mar-2020.Expiration date: 2025-13-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery for knee infection 2 months after primary.The surgeon revised the femoral component, tibial tray and poly.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2 L
Common Device Name
FEMORAL COMPONENT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11011326
Report Number3005180920-2020-00924
Device Sequence Number4562866
Product Code JWH
UDI-Device Identifier07630030825798
UDI-Public07630030825798
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/29/2021
Device Model Number02.12.0002L
Device Catalogue Number02.12.0002L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Initial Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;